# SDR SWIA200819852

- Difficulty date: July 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 26,970 hours, 39,520 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Smoke
- Location: Windsheild Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5705 - NOTICED SMOKE COMING FROM THE BASE OF THE RIGHT WINDSHIELD ON CLIMB-OUT.  INSPECTED AND SECURED WINDSHIELD HEAT TERMINALS.  OPS CHECK GOOD.
